# SDR 95ZZZX5390

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69SC
- Make and model: Cessna 402C
- Aircraft serial: 402C0041
- System (JASC): 2730 · Elevator Control System
- Part: Actuator Assy
- Part number: 08150972
- Condition: Failed
- Location: Elev Pitch Syst
- Stage of operation: CL
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

MHH/FLL - FLT 446 - AFTER TAKEOFF, THE AIRCRAFT EXPERIENCED A PITCH UP, PITCH DOWN, AND SEVERE VIBRATION.  THE AIRCRAFT DIVERTED TO FPO AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO FPO TO REMOVE AND REPLACE THE ELEVATOR PITCH TRIM ACTUATOR.  THE ROLL PINS (2) HAD VIBRATED OUT OF THE ELEVATOR PITCH TRIM ACTUATOR.
